# SDR 2006UALA01124

- Difficulty date: June 7, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 33,393 hours, 11,807 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flapper Valve
- Part number: D31517113
- Part serial: A6666
- Condition: Damaged
- Location: Aspirator
- Component: Aspirator, 60461101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED ASPIRATOR FLAPPER VALVES. MANUFACTURER DEFECT. REPLACED ASPIRATOR.
